Hyponormal operators on uniformly convex spaces

Chō, Muneo: Hyponormal operators on uniformly convex spaces. In: Acta scientiarum mathematicarum, (55) 1-2. pp. 141-147. (1991)

[img]
Preview
Cikk, tanulmány, mű
math_055_fasc_001_002_141-147.pdf

Download (856kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1991
Volume: 55
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 141-147
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 146-147.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15304

Actions (login required)

View Item View Item